# SDR FDEA202306091125

- Difficulty date: June 9, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300*
- Aircraft serial: 581
- Aircraft time: 55,203 hours, 29,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A53612251200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMP'T FLOOR BEAM ANGLE FITTING CRACK AT FR10,Y403 POSITION. REPLACED THE NEW ANGLE. I.A.W A300-600 SRM 51-72-10-001, P.2
